# SDR DL76G060631

- Difficulty date: August 6, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 38,522 hours, 5,981 cycles
- Engine: Ge CF680C2B6F
- Engine time: 34,725 hours, 5,284 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217010
- Part serial: 9810046
- Condition: Deactivated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN OF LEFT ENG L ENG PRV EICAS AND LEFT BLEED LIGHT ILLUMINATED.  CHANGED MEL TO 36-11-08C. PERFORMED MEL PROCEDURES NR 1 ENG PRV.  THIS MEL MORE ACTURATELY REFLECTS THE PROBLEM.  REPLACED PRVC PER M/M RAN ENG.  BLEED AIR OPS NORMAL, REACTIVATE HP VALVE, FAV AIR SUPPLY O/P SWITCH AND T/R.  MCO AND PLACARD  REMOVED.
